Late Menstruation After Taking Birth Control Injections?

Good afternoon. I’m nadia ..

1 Answer:

Hello Nadiah, thank you for your question

One of the things that is always worried about from the use of contraception is the delay in returning to fertility. You need to know, this does not always occur in every type of contraception. Various literature confirms these findings at 3 months of injection contraceptive use (progesterone only) with a mean fertility return of 3-6 months after discontinuation of contraception. This condition is different from the 1 month birth control injection (estrogen and progesterone), which returns to fertility immediately after you stop contraception.

Even if there is a delay in menstruation, it is not always the result of contraceptive use. Various other possible causes:

pregnancy experiences severe psychological stress, such as anxiety, depression, stress fatigue after doing physical activity that is too heavy a body weight is not ideal, either too thin or fat changes in body weight drastically, either increasing or decreasing certain diseases, such as hyper- and hypothyroidism , polycystic ovary syndrome, diabetes mellitus In order for your periods to return to the cycle they should be, tips for you:

make sure you get enough rest, especially at night exercise regularly to keep your body weight ideal, avoid sudden weight changes avoid stress and other psychological problems by carrying out regular meditation consumption of healthy and nutritionally balanced foods If menstruation doesn't come for up to 3 months , it's a good idea to see a gynecologist specialist for further examination and determination of treatment.

Hopefully this information is useful

dr. Lili

: by

Related Question

CT Scan Results Showed A Mass In The Nasopharynx?

CT Scan Results Showed A Mass In The Nasopharynx?

(9 months ago)

Hello, I would like to ask about my mother’s illness which the doctor declared after the ct scan with the writing of the mass of the nashopharynx. After that my mother took h...

Causes Of Swollen Feet In People With Stomach Acid?

Causes Of Swollen Feet In People With Stomach Acid?

(12 months ago)

hello doctor … my husband is often coughing and nauseous..have checked into the doctor he said he had stomach acid and his solar plexus … all kinds of medicine but it h...

Is It Safe To Use Retinyl Palmitate Cream And Benzophenon 3 For Nursing Mothers?

Is It Safe To Use Retinyl Palmitate Cream And Benzophenon 3 For Nursing Mothers?

(1 year ago)

Afternoon … I want to ask, is the cosmetic / cream smeared on the face containing benzophenon 3 and retinyl palmitate safe for use by nursing mothers? thank you for your answ...

Leave a Reply

Your email address will not be published. Required fields are marked *